# SDR 2002F00472

- Difficulty date: May 2, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N314TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30640
- Aircraft time: 1,018 hours, 503 cycles
- System (JASC): 2564 · Life Raft
- Part: Aspirator
- Part number: 7435PS8
- Part serial: 7303
- Condition: Failed
- Location: Life Raft
- Part time: 20,068 hours, 9,225 cycles
- Component: Raft
- Component part number: R0202A203
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PARTIAL DITCH DEMONSTRATION A 46 MAN LIFE RAFT WAS ACCIDENTLY DEPLOYED.  BOTH RINGS ON THE RAFT INFLATED AND THEN THE BOTTOM RING DEFLATED.  UPON INSPECTION THE ASPIRATOR FOR THE BOTTOM RING WAS FOUND TO BE PARTIALLY OPEN.  THE RAFT HAD BEEN OVERHAULED ON 03/02.
